Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

On treatment for lymph node TB. Blood test showed IGM and IGA negative. Looking for suggestion

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5723 Questions

default
Posted on Fri, 21 Dec 2012 in Lymphoma
Question: Hi Doctor - My son had a lymph node 6 months back in his next and he is on a treatment for TB (not a pulminory TB), now the lymph node vanished.. we took a anti tb ELSIA method blood test.. His IGM and IGA are negative, IGG showed equivocal 133..
doctor
Answered by Dr. Sudhir Kumar 2 hours later
Hi,

Thank you for posting your query.

First of all, I would like to reassure that your son is now fully cured of TB, as he has completed six months of anti-TB treatment, which is adequate for lymph node TB.

Regarding the IgG test, it is very non-specific and has no clinical relevance.

In your child's case, the disappearance of lymph node is a proof that TB has got cured. We also look for absence of fever, good appetite and good weight, as signs of cure from TB.

I hope it clarifies. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD (CMC Vellore), DM (CMC Vellore)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 23 minutes later
Thanks Doctor. It is so releaving for me..

There are also other tests done.. some areas where it is little more than the reference. how about these..

Liver function test:
A L P - 385.8 against (108 - 306)
ALBUMIN - 3.3 gms/dl against (3.5 - 5.0)
GLOBULIN - 4.3 gms/dl against (2.5 - 3.5)

Differntial count:

Poly Morphs - 39% against (40 - 65) %
LYMPHOCYTES - 56% against (30- 50) %
Monocytes - 0 agaist (02 to 04 ) %
he has good appetite and good weight.. he didnt have any fever..
It would be great if you could advice here..
doctor
Answered by Dr. Sudhir Kumar 8 minutes later
Hi,

Thank you for getting back with more details.

Regarding the blood reports:

1. ALP (alkaline phosphatase) of 386 may be normal in children of growing age, so, no need to worry.

2. Low albumin and globulin indicate protein deficiency. So, you should give your son high protein diet, such as pulses (dhal), soyabean, eggs, milk and non-veg (if you take non-veg).

3. Differential count variations are minor and are of no clinical significance.

I hope it clarifies. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 5 minutes later
Thanks you very much Doctor.. this clarifies..

One last question.. Will this re-occor in future..
doctor
Answered by Dr. Sudhir Kumar 3 minutes later
The chance of recurrence is very little, as he has been properly treated with full course of anti-TB medications.

Best regards,

Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Treatment/Therapy

Recent questions on  Tuberculosis

doctor1 MD

I have been taking medication for bone tb[in left SI joint] ,its been a year now .My doctor has asked to stop the medicine by 15th Sep.Now from yesterday i am feeling little pain in left buttock .I am very much worried about this ,as i have to travel to Europe for business trip in Dec .kindly tell me i will be fine or is it something serious . My tb is not completely cured ?

doctor1 MD

Hi, I have a sister who is having Abdominal TB and Ascites, since two months, and she is on this drugs which the Doc says she will take for 9months, ampicin, ethanbutol, isoniazid, pyridamine, spironolactone and pyridoxine. she has been taken the medication since two months, but she say that they is no improvement, the stomach is still swollen, hard and painful. the doc say that there is fliud in her stomach, is there no way this liqud can be capped out of her belle?? and are the drugs she is taking effective?? she live in Nigeria, should I tell her to seek medical help here in the UK?? and is this condition bad that can lead to death?? thanks. Mercy

doctor1 MD

Hi...My relative had intense coughing and sputum in his blood 6 months back.He got admitted....got x rays blood reports Pleural Effusion test CT Scan,Pet Scan, , and finally needle biopsy left lung......in that order. Only test positive was pleural effusion for TB,rest all were negative. For Biopsies, got slides analyzed from 3 places.....no cancer etc. So doctor advised to continue with TB treatment.All the while in last 6 months arrhythmia was there....not severe...but was there. Since last couple of weeks hs is experiencing vertigo(guess due to arrhythmia). Anyways TB follow up was due, so got all the blood/urine reports. All normal. Got Chest Ct Scan which did not show any improvment in white spot on the lung. Almost Same size etc.No growth in spot size though.

So Question is? What is causing arrhythmia ? Biopsy was done very close to heart.Also the CT scan shows no improvement yet? Major concern is Arrhythmia which is affecting mental state of patient?

doctor1 MD

I have been taking Niftran for frequent U T I infection for last 18 months and have been told by a specialist to continue taking it regularly every day next 2 months (have already taken it for 2 months) . I am suffering from constant loose stomach now for last 2 weeks . Can you pl advise.

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!